# SDR DALA2023082907007

- Difficulty date: August 23, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 18,305 hours, 8,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT MISSING AT SEAT 17ABC. REPLACED MISSING SEAT MOUNTED EMERGENCY LIGHT PER A321 AMM 33-51 OPS CK NML MEL AND PLACARD REMOVED. (LP# 4985739)
